hard to find brands
Manufacturers List  


Enter your email address to receive future promotions





GeriCare Ibuprofen - 200 mg - 1000 Tablets
(CH57896-94110)

GeriCare Ibuprofen - 200 mg - 1000 Tablets
Larger image

Click for more
products from:
GeriCare Pharmaceuticals
  Pain Reliever / Fever Reducer - Compare to the active ingredients in Advil

1000 Tablets
  $16.65







Temporarily relieves minor aches and pains due to:
  • Headache
  • Toothache
  • Backache
  • Minor Pain of Arthritis
  • Common Cold
  • Muscular Aches
  • Menstrual cramps

Temporarily reduces fever




Adults and Children Over 12 years of age:
take 1 tablet every 4 to 6 hours while symptoms persist. if pain or fever does not respond to 1 tablet, 2 tablets may be used

Children Under 12 years old: 
ask a doctor



Active Ingredient:
Ibuprofen USP - 200 mg (NSAID)

Inactive Ingredients:
carnauba wax, cellulose, corn starch, fumed silica gel, hypromellose, lactose, magnesium stearate, polydextrose, PEG, red iron oxide, sodium starch glycolate, stearic acid, titanium dioxide



KEEP OUT OF REACH OF CHILDREN

Please read all Warnings and Alerts on package label



Please Note: Due to packaging updates, the image shown may temporarily appear different from the product received


Call toll free with questions or phone orders
1-888-796-
4832
(HTFB)

© www.hardtofindbrands.com®